Robust fault reconstruction for a class of nonlinear systems

Chua, Wen-Shyan, Chan, Joseph Chang Lun, Tan, Chee Pin, Chong, Edwin Kah Pin and Saha, Sajeeb 2020, Robust fault reconstruction for a class of nonlinear systems, Automatica, vol. 113, pp. 1-5, doi: 10.1016/j.automatica.2019.108718.

Attached Files
Name Description MIMEType Size Downloads

Title Robust fault reconstruction for a class of nonlinear systems
Author(s) Chua, Wen-Shyan
Chan, Joseph Chang Lun
Tan, Chee Pin
Chong, Edwin Kah Pin
Saha, SajeebORCID iD for Saha, Sajeeb
Journal name Automatica
Volume number 113
Article ID 108718
Start page 1
End page 5
Total pages 5
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2020-03
ISSN 0005-1098
Keyword(s) nonlinearity
fault detection
fault identification
robust estimation
Language eng
DOI 10.1016/j.automatica.2019.108718
Indigenous content off
Field of Research 01 Mathematical Sciences
09 Engineering
08 Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 105 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Tue, 03 Mar 2020, 13:21:43 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact